# SDR IPXA1B69558

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587682
- Condition: Damaged
- Location: Fs 468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED, FS 468, LBL 30 FABRICATED FLOOR PANEL IAW DWG 141U5876.
